# SDR C2XA08CL048

- Difficulty date: April 11, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N12934
- Make and model: Emb EMB-145EP
- Aircraft serial: 145019
- Aircraft time: 22,058 hours, 21,124 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING SKIN CRACK ON RIGHT WING AT I/B SPOILER CENTER HINGE CUTOUT.  REPAIRED CRACK IAW IC 2008-145/02561.  AIRCRAFT RELEASED FOR SERVICE.
